# SDR LR7A9995

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 341973R
- Condition: Cracked
- Location: Bs 497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP5369 (SP-69) FOUND RMLG FS 497 UPPER BOW BEAM END FITTING CRACKED AT WL 250.  REPLACED FITTING PER SRM SMP 583-53-40-02.  DRC 2034.
